Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online
Ask a Urologist   »  

Suffering from stomach ache and frequent urination. What is wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12386 Questions
Question
LETS SEE LAST NIGHT I HAD A STOMACH ACHE, DURING THE NIGHT I WAS PEEING ALOT AND ALL DAY TODAY WHATS WRONG WITH ME
Posted Thu, 2 Aug 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Rakhi Tayal 45 minutes later
Hello,
Thanks for posting your query.
Your symptoms indicate you have a UTI), which is more common in females than in males. Not to worry, as it is not something which is untreatable or life threatening, but you need a prompt medical attention to address this issue of your's to confirm it. Kindly visit a Gynecologist, so that he/she may do a physical assessment and suggest few tests like Bloodwork, Urinalysis, Urine Culture or Ultrasound abdomen to rule out Urinary infection, to authenticate his/her clinical findings.

Your treatment plan will be formulated accordingly after confirmation. Antibiotics are the typical treatment for a UTI.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor